# SDR ABXA2014021015

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148T65131
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD FIREWALL NYLON DOOR STOP BRACKET & HARDWARE ARE CORRODED.  FABRICATED NEW BRACKET ON REA B653-60850 & INSTALLED FABRICATED BRACKET IAW SRM 51-40-02.  SDR INFO PN 148T6513-1, SN NA, PART NAME BRACKET, LOC STATION 1832, CORRODED.  ACFT WAS GROUNDED.
